# SDR SWAA2012022701755

- Difficulty date: March 1, 2011
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 43,716 hours, 25,356 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A10017
- Part serial: WN0007
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL LEADING EDGE SKIN CRACKED AT APPROX L/E STA 110.  REMOVED AND REPLACED SKIN IAW M/M.
